Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Taking progesterone and levothyroxyne. What are the findings from the report?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3671 Questions
Question
hpt 9/8/14 test pos.Spot w/mild cramps 9/12/14 hcg was 9 .. 9/24/14 hcg 17. Lmp:8/22/14 . On 100 mg x2progesterone 75mcg levothyroxyne. Is Pos Chem pregnancy??
Posted Sun, 20 Oct 2013 in Abortion and Stillbirth
 
 
Answered by Dr. Mahesh Koregol 5 hours later
Brief Answer:
Biochemical pregnancy

Detailed Answer:
Hi, thanks for your query. You are right. This appears to be a biochemical pregnancy.But you cannot do any thing about it now. Please stop progesterone injection and any other medicine you are taking and wait for your cycles. Let me know if you have any more queries. Regards, Dr. Mahesh Koregol
Above answer was peer-reviewed by
 
Follow-up: Taking progesterone and levothyroxyne. What are the findings from the report? 18 hours later
If i had sex last saturday and had spotting on 9/17/13 what are the odds of a pregnancy occurring again? I took prgesterone 100mg x2 a day on mon tues and wed after sex on saturday. Feel pregnant still
 
 
Answered by Dr. Mahesh Koregol 5 hours later
Brief Answer:
Unlikely

Detailed Answer:
Hi, considering dates, you are unlikely to be pregnant. If you are still in doubt wait for 5 days and repeat beta hCG. It is certain that it appears to be biochemical pregnancy. Regards
Above answer was peer-reviewed by
 
Follow-up: Taking progesterone and levothyroxyne. What are the findings from the report? 12 hours later
Stretchy globs mucus with very feint XXXXXXX tinge 17 days , is it likely ovulation cm?
 
 
Answered by Dr. Mahesh Koregol 1 hour later
Brief Answer:
Use kit

Detailed Answer:
Hi,

Cervical mucous thickness test should never be relied upon as it is not a reliable method for predicting ovulation. Better use ovulation prediction kit.

Regards,
Dr. Mahesh Koregol
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor